# SDR HEEA064927

- Difficulty date: November 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4999
- Aircraft serial: 53323
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmitter
- Part number: 222375077113
- Condition: Fluctuating
- Location: Oil Pressure
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE OIL PRESSURE FLUCTUATES.
